toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Jahanshahloo, G.R.; Sanei, M.; Hosseinzadeh Lotfi, F.; Shoja, N. doi  openurl
  Title Using the gradient line for ranking DMUs in DEA Type
  Year 2004 Publication Applied Mathematics and Computation Abbreviated Journal  
  Volume 151 Issue 1 Pages 209-219  
  Keywords Data Envelopment Analysis (DEA ); Gradient line; Ranking  
  Abstract In this paper a method, based on using gradient line, for ranking DMUs is proposed. The advantage of this method is its stability and robustness, where data have special structure. Some numerical examples are presented to show the results.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number Admin @ admin @ JahanshahlooSaneiHosseinzadeh-LotfiShoja2004 Serial 2672  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: